... my appetite has not decreased at all in the six months I have been taking it and I have lost 23 lbs. I have also been keeping active and eating healthy, so is my weight loss due to the drug? Will I gain this back if I quit taking it?
kristina2281; I would be interested to know why you are taking Topamax. Is it to stop seizures or another reason. If you are taking it because of migraines then the activity level will have gone up because you do not have as much pain. I do not think that it is due to the drug. I think it is your lifestyle change. Good Luck
- Topamax Information for Consumers
- Topamax Information for Healthcare Professionals (includes dosage details)
- Side Effects of Topamax (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Are there any SSRIs that do not have weight loss, loss of appetite as a side effect? heed to gain wt
Posted 29 Jan 2015 • 2 answers
Posted 16 Oct 2016 • 3 answers
Posted 14 May 2017 • 3 answers
Posted 21 Jun 2017 • 0 answers
Posted 18 Sep 2017 • 6 answers